# SDR CALA2023012500195

- Difficulty date: January 23, 2023
- Submitted: January 25, 2023
- Operation: Air carrier
- Aircraft: N881UA
- Make and model: Airbus A319-132
- Aircraft serial: 2435
- Aircraft time: 50,110 hours, 29,763 cycles
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Fitting
- Part number: D5725916200000
- Condition: Damaged
- Location: Lt Mlg
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H MLG JACK ANCHORAGE FITTING WITH POTENTIAL ADDITIONAL INSPECTION REQUIRED ACCOMPLISH A PERMA ON OR BEFORE 18JULY2023 NENT REPAIR PER PART 3 OF THE LATEST REVISION OF ECRA 5726-01104 LH MLG JACK ANCHORAGE FITTING WAS REPLACED + INNER REAR SPAR WAS REOAIRED AT BFM REPAIR IS EXPECTED TO BE A PERMANENT SOLUTION OK TO CARRY PER ECRA 5726-01104, LH MLG JACK ANCHORAGE FITTING TOMC-APPROVAL FROM SC1ELBYC COMMENT WAS REPLACED + INNER REAR SPAR WAS REPAIRED AT BFM. REPAIR IS EXPECTED TO BE A PERMANENT SOLUTION WITH POTENTIAL ADDITIONAL INSPECTION REQUIRED. ACCOMPLISH A PERMANENT REPAIR PER PART 3 OF LATEST REVISION OF EC/RA 5726-01104 ON OR BEFORE 18JULY2023 QC REVIEWED QC REVIEWED T/A: ON OR BEFORE 18JUL23............LT RECORDS UPDATE
